Paying the price- warning vent

View previous topic View next topic Go down

Paying the price- warning vent

Post  sailingmuffin on Sun Aug 18, 2013 9:57 am

Hi All,

Ok, So I made it through two very good trips. My best friend got married, I was able not only to attend, but to be a bridesmaid- Dora was also a bridesmaid. I then met my family in the mountains. Both trips were great.

I am now paying the price. I have had a horrible migraine since I got home about 10 days ago. I saw my neuro last Monday for a follow up. He did give me a shot of Toradol in his office, which helped until it wore off about six hours later. But that is all. Tylenol #3, klonopin, tramadol, and benedryl have been helping some. I have an IV set up for Monday and I really hope it helps. Cause very little is right now.

I have also had a lot of anxiety attacks with this one. I don't know if it is the pain or fainting or what. The only thing I can think of is that the pain is overwhelming and causing the anxiety. I have an apt with my psychiatrist on Tuesday. I hope he will have some ideas.

I'd love any ideas, etc.

Pain free days,
sailingm
avatar
sailingmuffin

Posts : 550
Join date : 2009-12-05

Back to top Go down

Re: Paying the price- warning vent

Post  ZomigMan on Mon Aug 19, 2013 12:00 am

I am sorry for your migraine attacks. I have had episodes of chronic migraines myself, and they seem like they will never end. I have found that the more migraines I get, the more apt I am to get more of them.

Several thoughts... one is that you might be getting exposed to something that is triggering your migraines at home. Something common that is being overlooked. I would re-evaluate everything that you eat and drink and take at home, vs. what you ate on your trips. Another is that you may have MAV like I do, Migraine Associated Vertigo. I have been diagnosed with anxiety attacks, but I think they are really vertigo attacks that are hypertensive reactions (spikes in blood pressure) to vaso-active amines like tyramine and MSG. They are physical, rather than emotional responses. Another observation is that your Rx drugs may or may not be causing the side effects. I have a hard time telling the difference between side effects from a migraine and the side effects of some Rx drugs that I take to deal with them. Opiates in particular will give me migraines after they wear off. Also I believe that migraines themselves are only one symptom of a larger vascular reactionary condition.

Hope you get out of your chronic migraines/status migrainosus mode.
avatar
ZomigMan

Posts : 83
Join date : 2012-05-24
Location : PNW

Back to top Go down

Re: Paying the price- warning vent

Post  Mini on Fri Aug 30, 2013 3:35 pm

Zomig man words:
Also I believe that migraines themselves are only one symptom of a larger vascular reactionary condition.
reflect what I have felt for years, that M is just demonstration of an inflammatory process which affects other parts of the body and nervous system and triggers M and other symptoms that we are so familiar with.

I firmly believe that it is only a question of time, that this will be scientifically confirmed.

WE all know that M is not simply a head pain, as it so often comes with so many other strange health problems. For example some of us experience M but no head pain,, yet we know by other symptoms that it is a M.
If you look at diagnostic criteria for many autoimmune conditions, M is very often quoted as one of the  symptoms to help doctors with the diagnosis.
This would also explain why M is so difficult to treat, since it is the body iself which over reacts and attacks itself, as is the case with all autoimmune conditions.
avatar
Mini

Posts : 850
Join date : 2010-11-06

Back to top Go down

Re: Paying the price- warning vent

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum